# SDR USAA2013100700009

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 41,475 hours, 17,045 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227902620200
- Part serial: NSN
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  RIGHT OVERWING EXIT DOOR LOAD TRANSMITTING PROFILE CRACKED.  R & R PROFILE IAW EO 5210Y228.
